Skip to content

Discussions

Sort by:
Spotting while on Birth Control
I have been on the same birth control for months. Now all of a sudden when I take my pill it makes me spot. I...More
Posted by samfire1
I have had my thing for 2 weeks
I have had my thing for 2 weeks and I'm 15 in 4 days and I'm scared
Posted by An_263728

Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.